# SDR UALA2012081004357

- Difficulty date: August 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,998 hours, 16,239 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 8113901
- Part serial: 16
- Condition: Faulty
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG STARTER EICAS DURING RIGHT ENGINE START.  RT REPLACED STARTER CONTROL VALVE, CHECKED OKAY.
